# SDR BSYR20120524049

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 14,852 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PHL, LANDING GEAR WOULD NOT EXTEND.  PILOT PROCEEDED TO MANUALLY CRANK LANDING GEAR DOWN AND LANDED SAFELY AT PHL WITHOUT INCIDENT.
